# SDR 2025F00091

- Difficulty date: April 11, 2025
- Submitted: April 11, 2025
- Operation: General aviation
- Make and model: Airbus A300*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 9050002
- Part serial: EG1048
- Condition: Misoverhauled
- Part time: 19,000 hours, 5,169 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE DISASSEMBLING RR TRENTXWB EGB P/N 90500-02 S/N EG1048, 2 SCREWS (AS3237-14) WERE FOUND AMONG THE 4 TGB BEARING SUPPORT FIXTURES. THESE SCREWS ARE NOT INCLUDED IN THE EGB BOM. THESE SCREWS SHOULD BE AS3237-12.
THIS COMPONENT WAS MOUNTED ON ENGINE RR TRENTXWB ESN:21043 (TSN:19000, CSN:5169).  THIS COMPONENT WAS PRODUCED AND PREVIOUSLY MAINTAINED BY STS, HOWEVER, IT WAS POSITIVELY ASSED THAT STS DID NOT MOUNT AS3237-14 SCREWS.   IT WAS CONFIRMED ‘N3 ENGINE OVERHAUL SERVICES’ THAT DID NOT MOUNT AS3237-14 SCREWS.   IT IS POSSIBLE THAT AS3237-14 SCREWS WERE MOUNTED BY THE OPERATOR.  THE COMPONENT WAS DISASSEMBLED, AND WILL ONLY BE BE RELEASE IF COMPLIANT WITH APPROVED DESIGN DATA.  THE INFORMATION CONTAINED IN THIS REPORT WILL BE COMMUNICATED TO THE CUSTOMER.  THE CUSTOMER WAS ASKED TO INFORM THE OPERATOR AIRLINE
